MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER, PERCUTANEOUS
Model Number 410212
Medical Device Problem Codes Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2022-17306.It was reported that the patient presented to a scheduled procedure.During the implant procedure, the catheter could not be advanced smoothly through the left ventricular lead.The physician suspected that the catheter was bent.While attempting to implant the left ventricular lead, the lead exhibited high threshold and failure to capture.The left ventricular lead implant was abandoned as the patient developed coronary sinus dissection during the procedure.The patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
The reported event of insertion difficulty was not confirmed.As received, a partially split catheter without its hemostasis valve was returned for analysis.Due to the missing hemostasis valve and damaged catheter, an insertion test could not be performed.All damages found were consistent with procedural damage.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15201092
Report Number2017865-2022-17308
Device Sequence Number15013166
Product Code DQY
UDI-Device Identifier05414734207072
UDI-Public05414734207072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number410212
Device Catalogue Number410212
Device Lot Number8202802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown